# SDR SWIA202156272

- Difficulty date: January 9, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 319.70 BELOW AVIONICS BAY FLOOR BOARD THERE IS CORROSION ON FWD FRAME FLANGE.NEAR STR 27   (C-CHECK) RO 2/13/2021   INSTALLED "NEW" FRAME SECTOR AND REPAIR SPLICE LOCATED AT FS319.70 BETWEEN STGR-25L & STGR-23R AS REQ'D REF. CRJ700 SRM 53-00-06-201-006-A01, CRJ700 SRM 51-42-06-001-001-A01 & CRJ700 SRM 51-42-21-001-001-A01 COMPLIED SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
